Translator Disclaimer
2019 Descents and des-Wilf equivalence of permutations avoiding certain nonclassical patterns
Caden Bielawa, Robert Davis, Daniel Greeson, Qinhan Zhou
Involve 12(4): 549-563 (2019). DOI: 10.2140/involve.2019.12.549

Abstract

A frequent topic in the study of pattern avoidance is identifying when two sets of patterns Π,Π are Wilf equivalent, that is, when |Avn(Π)|=|Avn(Π)| for all n. In recent work of Dokos et al. the notion of Wilf equivalence was refined to reflect when avoidance of classical patterns preserves certain statistics. We continue their work by examining des-Wilf equivalence when avoiding certain nonclassical patterns.

Citation

Download Citation

Caden Bielawa. Robert Davis. Daniel Greeson. Qinhan Zhou. "Descents and des-Wilf equivalence of permutations avoiding certain nonclassical patterns." Involve 12 (4) 549 - 563, 2019. https://doi.org/10.2140/involve.2019.12.549

Information

Received: 23 June 2017; Revised: 25 March 2018; Accepted: 28 October 2018; Published: 2019
First available in Project Euclid: 30 May 2019

zbMATH: 07072539
MathSciNet: MR3941598
Digital Object Identifier: 10.2140/involve.2019.12.549

Subjects:
Primary: 05A05

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • 2019
MSP
Back to Top